Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 40, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 10, 2015, 9:27 AM CDT for Clinton County, Marion County, Illinois. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2015, 9:27 AM CDT (14:27 UTC)
- Expired
- Jun 16, 2015, 9:27 AM CDT
- In force
- 6 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Clinton County, IL, Marion County, IL
The radar
The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
499
WGUS83 KLSX 101427
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT WED JUN 10 2015
...The flood warning continues for the following river in Missouri...
The Meramec River near
...Arnold
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-189-111427-
/O.EXT.KLSX.FL.W.0032.000000T0000Z-150614T0651Z/
/ARNM7.1.ER.150608T1610Z.150611T0600Z.150613T0651Z.NO/
927 AM CDT WED JUN 10 2015
The Flood Warning continues for
the Meramec River near Arnold
* At 9 AM Wednesday the stage was 26.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 27.2 feet by after midnight
tomorrow. The river will fall below flood stage Saturday morning.
* Impact: At 27.0 feet...Meramec Bottom Road between Wells Road and
Kerth Road begins flooding near this height.
* Impact: At 26.0 feet...House at the end of Kasebaum Lane is
surrounded by water just west of Lemay Ferry Road bridge. Hawkins Rd
south of Meramec Bottom Road is closed near this height.
* Impact: At 25.1 feet...St. Louis County closes the following roads:
at this height: Butler Hill west of Summerhedge Place, Meramec
Bottom Road between Hageman Road and Highway 21, Hawkins Road south
of Meramec Bottom Road, and Old Telegraph Road at Earl Widman
County Park.
* Impact: At 24.7 feet...Hawkins Road south of Meramec Bottom Road
begins flooding.
* Impact: At 24.0 feet...Corisande Hills Road begins flooding.
Meramec Bottom Road between Hageman Road and Hwy 21 begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/11 06/12 06/13 06/14 06/15
Meramec River
Arnold 24.0 26.74 27.2 25.8 23.4 21.2 20.1
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
3845 9043
$$
ILC027-121-111427-
/O.NEW.KLSX.FL.W.0040.150610T1427Z-000000T0000Z/
/FARI2.1.ER.000000T0000Z.150609T1500Z.000000T0000Z.UU/
927 AM CDT WED JUN 10 2015
* At 9:00 AM Wednesday the stage was 14.8 feet.
* Flood stage is 14.0 feet.
* Impact: At 15.1 feet...The soybean field along the left bank west
of U.S. Highway 51 begins flooding near this height.
* Impact: At 14.6 feet...The soybean field along the right bank east
of Highway 51 begins flooding near this height.
* Impact: At 13.8 feet...Water leaves the channel over the left bank
downstream of the U.S. Highway 51 bridge.
* Impact: At 12.3 feet...Water leaves the left bank upstream of the
U.S. Highway 51 bridge.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/11 06/12 06/13 06/14 06/15
&&
Kaskaskia River
LAT...LON MISSING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 10, 6:34 AM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 10, 6:34 AM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 634 AM CDT Wed Jun 10 2015 .SHORT TERM: (Through Late This Afternoon) Issued at 238 AM CDT Wed Jun 10 2015 A few isolated SH/TS could still develop early this morning across the northwestern CWA due to moisture convergence, but any precip which develops should dissipate during the mid to late morning hours. A cold front will sag southward today, reaching central IA or perhaps as far south as the MO/IA border. Conditions should be quite toasty south of the front, which includes the LSX CWA. Highs in the low to mid 90s (mid/upper 90s in the urban core of St. Louis) will be around 10-15 degrees above average for this time of year. The best chance for isolated to scattered thunderstorms appears to be across the northern CWA during the late afternoon and early evening hours. This is the area where higher dew points (due to moisture pooling along the front) will lead to greater instability, and late afternoon/early evening is the time when H7-H5 lapse rates will be steepest (6-6.5 deg C/km) in this area. The sagging front also serves as a focusing mechanism, and the front will be close to the northern CWA by late afternoon. Recent model forecasts of AOB 10 kts of 0-6 km shear are even lower than forecasts from 24 hrs ago, although the high values of instability may compensate for the lack of shear to support a few strong to severe pulse-type storms this afternoon, especially across the northern CWA. Kanofsky .LONG TERM: (Tonight through Tuesday) Issued at 238 AM CDT Wed Jun 10 2015 The upper flow continues to transition tonight, then remains southwesterly or quasizonal for the rest of the forecast period. A lee surface low will have developed in KS by 00z tonight in response to an approaching disturbance. The surface low rides northeastward along the boundary tomorrow, lifting the stalled front northward as a warm front and leaving a trailing cold front in its wake. Warm and unstable conditions will still exist south of the warm frontal boundary tomorrow, so highs in the 90s with isolated to scattered thunderstorms (especially across the northern CWA) still looks like a reasonable forecast. Recent model runs now bring the trailing cold front as far south as central MO on Thu night into Fri. This boundary lingers across the region through Friday night/Saturday, providing a focus for SH/TS across most of the CWA through the weekend given the presence of several passing vorticity maxima within southwest flow aloft. Kanofsky && .AVIATION: (For the 12z TAFs through 12z Thursday Morning) Issued at 629 AM CDT Wed Jun 10 2015 A few showers moving into northeast MO and west central IL could briefly impact KUIN this morning with a brief period of very light rain or sprinkles. A cold front will stall along the MO/IA border later today and thunderstorms are expected to develop along it late this afternoon and evening. Some of these storms could also impact KUIN and thus added a PROB30 group for this evening. Elsewhere VFR flight conditions will prevail with southwest surface winds. Specifics for KSTL: VFR flight conditions will prevail with southwest surface winds. Glass && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 10, 3:53 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 353 AM CDT WED JUN 10 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-110000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 353 AM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. A FEW OF THE STRONGER STORMS DURING THE AFTERNOON COULD PRODUCE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ON THURSDAY AND THURSDAY NIGHT. THUNDERSTORM CHANCES THEN SPREAD ACROSS THE ENTIRE AREA FROM FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 10:49 PM CDT | River Flood Warning | LSX | Saint Clair | 44 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.